# SDR IPXA2021062771011

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,526 hours, 14,404 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 536111A06R04
- Condition: Cracked
- Location: Frm 45 S36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CENTER FUSELAGE FRAME BASE FITTING STR. 36 FR45 L/H CRACKED.REPAIR IAW A300-5310-46789-G APPENDIX J.
